advertisement
Question
Posted by: niere | 2008-12-04

baie seer

Hi doc, ek gebruik tans duromine 15mg en het Maandag met St Johns wort extra strenght (met vit B) begin my niere is soggens soo seer kan dit van dit wees? Ek raak ook nie wakker as my blaas vol is nie, as ek wakker word soggens is my blaas soo vol..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Niere
Die ST Johns Wort en Duromine het nie nier newe effekte nie - jy het dalk 'n infeksie - laat jou urine toets/
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zorro | 2008-12-04

DUROMINE is gif. Dit is wat ek lees as ek dit Google.
Hulle se ook jy moet baie water drink en die Dr gaan sien as jy newe effekte kry.
Ek sou die pille los as ek jy was.

Reply to Zorro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement